?

Log in

No account? Create an account
 
 
14 December 2004 @ 03:38 pm
 
wasn't bad but mildly confusing. I pretty much stuck to the truth of what had been going on England illness and med-wise. I only omitted two small details that I knew would get me in trouble: taking Provigil/modafinil to be able to stay awake during the day, and having upped the dosage of Lamotrigine. Otherwise she had few objetions to the new med schedule and listened to my complaints and doubts. We even discussed several possibilties of dealing with the tremors and restlessness and I'm going to try and see what works best for me in the nest two weeks. (well, Lorazepam, Tetrazepam and Diazepam all work very well, but they are all addictive and all not not very good to take during the day. Diazepam/Valium is even a bit strong for the night, at least in the tablets I have, I hardly get out of bed in the morning if I take it at night.).
Still, even though doc was overall positive about the med schedule, she had a couple of things she wanted changed. First she grilled me about having hallucinations and I had to admit to some brief visual ones lately. None of them were scary or disturbing, and consisted only of seeing something for a second that isn't there. Then some nasty questions about how well I was doing in managing daily life. One look at me with messy hair and rumpled clothes that'd I had hastily pulled out of a heap on the floor obviously answered that one. Doc wants me to go up on the anti-psychotic. That does not make me happy. I don't like how it makes me feel emotionally flat and somehow disconnected.  Bad description, but I think, it has to be experienced to be understood. Doc is also cautious with upping the Lamotrigine (I upped it already, she just doesn't know), as the side effects from trying it the first time got me a week in the hospital. That was totally not warranted and only due to overzealous doctors. In the end, everything got blamed on the med, as nobody found anything else. Now, I'm taking it again and I have no serious problems aside from achy-ness. On the low weight / no appetite issue - she said that, aside from meals, to try to snack on high calorie items such as nuts, dried fruit, granola bars, etc.
 
 
Current Mood: weirddrugged